# SDR DALA2023100608249

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 75,137 hours, 28,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 DOOR 3L REPORTED TO BE DIFFICULT TO ARM. CORRECTIVE ACTION INSTALLED SLIDE PIN FOUND GIRT BAR LOCK R/H MISSING. INSTALLED NEW GIRT BAR LOCK OPS CK GOOD REF B757 AMM 25-66 REMOVED AND STOWED SLIDE PIN. (4475730)
